# SDR SIMA200934904

- Difficulty date: December 10, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 24,962 hours, 24,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG MAINTENACE BASE HEAVY CHECK FOUND THE LEFT HAND OMEGA BEAM CORRODED AT FRAME 29 AND AT 33. THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORROSION LEVEL IS INDICATED AS LEVEL 2.  REPAIRED THE OMEGA BEAM AT FRAME 29 AND FRAME 33 WITH DOUBLER REPAIR IAW EMB SRM 53-00-10. THE AIRCRAFT WAS RETURNED TO SERVICE.
